logo-polimi
Loading...
Degree programme
Programme Structure
Show/Search Programme
Degree Programme
International context
Customized Schedule
Your customized time schedule has been disabled
Enable
Search
Search a Professor
Professor's activities
Search a Course
Search a Course (system prior D.M. n. 509)
Search Lessons taught in English
Information on didactic, research and institutional assignments on this page are certified by the University; more information, prepared by the professor, are available on the personal web page and in the curriculum vitae indicated on this webpage.
Information on professor
ProfessorVecchi Eugenio
QualificationUntenured researcher legge 240/10 full time
Belonging DepartmentDipartimento di Matematica
Scientific-Disciplinary SectorMAT/05 - Mathematical Analysis
Curriculum Vitae--
OrcIDhttps://orcid.org/0000-0002-6919-7564

Contacts
Professor's office hours
DepartmentFloorOfficeDayTimetableTelephoneFaxNotes
Matematica--429--From :
To :
----Su appuntamento
E-maileugenio.vecchi@polimi.it
Professor's personal website--

Data source: RE.PUBLIC@POLIMI - Research Publications at Politecnico di Milano

List of publications and reserach products for the year 2021 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Pohozaev-type identities for differential operators driven by homogeneous vector fields (Show >>)
Symmetry and monotonicity of singular solutions of double phase problems (Show >>)


List of publications and reserach products for the year 2020 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
A symmetry result for cooperative elliptic systems with singularities (Show >>)
Correction to: Intrinsic curvature of curves and surfaces and a Gauss–Bonnet theorem in the Heisenberg group (Mathematische Zeitschrift, (2017), 287, 1-2, (1-38), 10.1007/s00209-016-1815-6) (Show >>)
Hölder behavior of viscosity solutions of some fully nonlinear equations in the Heisenberg group (Show >>)
Integral Representation of Local Left-Invariant Functionals in Carnot Groups (Show >>)
SYMMETRY AND RIGIDITY RESULTS FOR COMPOSITE MEMBRANES AND PLATES (Show >>)
Some characterizations of magnetic Sobolev spaces (Show >>)
Towards a Brezis–Oswald-type result for fractional problems with Robin boundary conditions (Show >>)


List of publications and reserach products for the year 2019 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
A symmetry result for elliptic systems in punctured domains (Show >>)
Faber-Krahn and Lieb-type inequalities for the composite membrane problem (Show >>)
Magnetic BV-functions and the Bourgain-Brezis-Mironescu formula (Show >>)
Symmetry and rigidity for the hinged composite plate problem (Show >>)


List of publications and reserach products for the year 2018 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Bifurcation and multiplicity results for critical magnetic fractional problems (Show >>)
New characterizations of magnetic Sobolev spaces (Show >>)
Symmetry in the composite plate problem (Show >>)


List of publications and reserach products for the year 2017 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Intrinsic curvature of curves and surfaces and a Gauss–Bonnet theorem in the Heisenberg group (Show >>)
Multiplicity results for magnetic fractional problems (Show >>)
The Maz'ya–Shaposhnikova limit in the magnetic setting (Show >>)
manifesti v. 3.4.7 / 3.4.7
Area Servizi ICT
28/02/2021